Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2013, 9:50 AM CDT for 4 counties in Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 9:50 AM CDT (14:50 UTC)
- Expired
- Jun 24, 2013, 3:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, IA, Iowa County, IA, Johnson County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:05 AM CDT | HEAVY RAIN 2.5 | 2 Nnw Williamstown, IA | RAINFALL SINCE 7 AM |
| Jun 24, 12:02 PM CDT | FLASH FLOOD | Iowa City, IA | RAINING HEAVILY FOR PAST 20 MINUTES. MANY STREETS ARE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 132 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.8 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WGUS53 KDVN 241450
FFWDVN
IAC031-095-103-139-242045-
/O.NEW.KDVN.FF.W.0030.130624T1450Z-130624T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
950 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF WEST BRANCH...
IOWA COUNTY IN EAST CENTRAL IOWA...
CENTRAL JOHNSON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF IOWA CITY...
NORTHERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
* UNTIL 345 PM CDT MONDAY
* AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL THAT WILL PRODUCE
FLASH FLOODING ALONG AND SOUTH OF INTERSTATE 80 FROM NEAR VICTOR
TO WEST LIBERTY. WIDESPREAD RAINFALL OF 1 TO 2 INCHES HAS LIKELY
FALLEN IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILTON...
WEST LIBERTY...ATALISSA...UNIVERSITY HEIGHTS...TIFFIN...OXFORD...
OAKDALE...NORTH LIBERTY...HILLS...CORALVILLE...WILLIAMSBURG...
VICTOR...PARNELL...MILLERSBURG...LADORA...CONROY AND ROCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED.
&&
LAT...LON 4176 9150 4169 9150 4172 9104 4151 9090
4152 9151 4151 9229 4176 9230
$$
SHEETS2 follow-up statements
474
WGUS73 KDVN 241624
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1124 AM CDT MON JUN 24 2013
IAC031-095-103-139-242045-
/O.CON.KDVN.FF.W.0030.000000T0000Z-130624T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSCATINE IA-JOHNSON IA-IOWA IA-CEDAR IA-
1124 AM CDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHWESTERN CEDAR...IOWA...CENTRAL JOHNSON AND NORTHERN MUSCATINE
COUNTIES...
AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAINFALL AND FLASH FLOODING
ACROSS THE WARNED AREA. DOPPLER ESTIMATES INDICATED AN AXIS OF
HEAVY RAINFALL...FROM 3 TP 4 INCHES...HAS FALLEN THIS MORNING FROM
MILLERSBURG THROUGH FRYTOWN TO ROCHESTER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILTON...
UNIVERSITY HEIGHTS...TIFFIN...OXFORD...OAKDALE...NORTH LIBERTY...IOWA
CITY...CORALVILLE...LADORA...CONROY...WEST BRANCH AND ROCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH WILL BE POSSIBLE WITH
SCATTERED THUNDERSTORMS BEFORE NOON. ANOTHER ROUND OF THUNDERSTORMS
WITH HEAVY RAINFALL MAY MOVE THROUGH THE AREA THIS AFTERNOON.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4176 9150 4169 9150 4172 9104 4151 9090
4152 9151 4151 9229 4176 9230
$$
SHEETS060
WGUS73 KDVN 241813
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
113 PM CDT MON JUN 24 2013
IAC031-095-103-139-242045-
/O.CON.KDVN.FF.W.0030.000000T0000Z-130624T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSCATINE IA-JOHNSON IA-IOWA IA-CEDAR IA-
113 PM CDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHWESTERN CEDAR...IOWA...CENTRAL JOHNSON AND NORTHERN MUSCATINE
COUNTIES...
AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL APPROACHING THE
WARNING AREA OUT OF CENTRAL IOWA. THIS WILL PRODUCE ADDITIONAL FLASH
FLOODING AS IT MOVES ALONG THE INTERSTATE 80 CORRIDOR FROM VICTOR TO
WILTON...WHERE WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES OCCURRED
EARLIER THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY
HEIGHTS...TIFFIN...OXFORD...OAKDALE...NORTH LIBERTY...IOWA CITY...
CORALVILLE...WILLIAMSBURG...VICTOR...LADORA...CONROY...WEST BRANCH
AND ROCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4176 9150 4169 9150 4172 9104 4151 9090
4152 9151 4151 9229 4176 9230
$$
SHEETSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:41 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 24, 6:41 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT MON JUN 24 2013
.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013
CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM. A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD. ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013
MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY. THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA. AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF THUNDERSTORMS. EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS. DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013
NOT MUCH CHANGE TO THE EXTENDED FORECAST. RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 24 2013
TORRENTIAL RAINS IN THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH 00Z. THE CID AND MLI TERMINALS HAVE THE BEST CHANCE
AT SEEING THE STORMS AS SEVERAL ROUNDS OF STORMS ARE EXPECTED TO
MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. CIGS WILL
GENERALLY BE 2000-5000 FT AT CID AND MLI FOR MUCH OF THE DAY.
VISIBILITIES WILL BE REDUCED TO AOB 1 MILE AT TIMES IN STORMS.
CONVECTIVE ACTIVITY WILL SHIFT SOUTH OF DBQ BY MID AFTERNOON. AT
BRL STORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-
LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BUREAU-CARROLL-HENRY
IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...14Hazardous weather outlook, Jun 24, 7:12 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 8:33 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM FLASH FLOOD LOWDEN 41.86N 90.92W
06/24/2013 CEDAR IA CO-OP OBSERVER
WATER IS 3-4 FEET DEEP IN YARD. ESTIMATE OVER 6 1/2
INCHES OF RAIN HAS FALLEN
&&
TERRYSLocal storm report, Jun 24, 8:46 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HEAVY RAIN E PRINCETON 41.70N 90.32W
06/24/2013 M4.22 INCH SCOTT IA TRAINED SPOTTER
&&
TERRYSLocal storm report, Jun 24, 8:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 2 NE CALAMUS 41.84N 90.73W
06/24/2013 M2.15 INCH CLINTON IA TRAINED SPOTTER
OVERNIGHT TOTAL. RAIN HAS ENDED.
&&
DLSLocal storm report, Jun 24, 9:14 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD 1 E GENESEO 41.45N 90.14W
06/24/2013 HENRY IL LAW ENFORCEMENT
WATER OVER PORTIONS OF HIGHWAY 6 EAST OF GENESEO AND
RURAL ROADS ACROSS HENRY COUNTY.
&&
DLSLocal storm report, Jun 24, 9:30 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
06/24/2013 M0.50 INCH WHITESIDE IL TRAINED SPOTTER
0759 AM HEAVY RAIN MOLINE 41.49N 90.49W
06/24/2013 M2.20 INCH ROCK ISLAND IL PUBLIC
0928 AM HEAVY RAIN 1 W CAMBRIDGE 41.30N 90.20W
06/24/2013 M3.10 INCH HENRY IL TRAINED SPOTTER
RAIN FELL BETWEEN 2 AM AND 9 AM
&&
TERRYSLocal storm report, Jun 24, 9:32 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN IOWA CITY 41.66N 91.54W
06/24/2013 M1.10 INCH JOHNSON IA BROADCAST MEDIA
EAST SIDE OF IOWA CITY
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Louisa | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 18 days |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 41 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Clinton, Scott | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Cedar, Muscatine, Scott | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton, Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine, Scott | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Scott | 57 min |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 51 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Lee, Louisa, Muscatine and 1 more | 38 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.